Centre de Physique Théorique

Accueil > Équipes de recherche > Dynamique quantique et analyse spectrale > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
108 résultats
Pré-publication, Document de travail
Yavar Kian, Yaroslav Kurylev, Matti Lassas, Lauri Oksanen
Hyperbolic inverse problem with data on disjoint sets
2018
Pré-publication, Document de travail
Jean-Marie Barbaroux, Jérémy Faupin, Jean-Claude Guillot
Local decay for weak interactions with massless particles
2018
Pré-publication, Document de travail
Yavar Kian
Determination of non-compactly supported and non-smooth electromagnetic potentials appearing in an elliptic equation on a general unbounded closed waveguide
2018
Article dans une revue
Abdelwaheb Ifa, Hanen Louati, Michel Rouleux
Bohr-Sommerfeld Quantization Rules Revisited: The Method of Positive Commutators
Journal of mathematical sciences, the university of Tokyo, In press
Article dans une revue
Yavar Kian
A multidimensional Borg-Levinson theorem for magnetic Schrödinger operators with partial spectral data
Journal of Spectral Theory, European Mathematical Society, 2018, 8, pp. 235-269
Article dans une revue
Mourad Choulli, Yavar Kian, Eric Soccorsi
Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map
Journal of Spectral Theory, European Mathematical Society, 2018, 8 (2), pp.733-768. 〈10.4171/JST/212〉
Article dans une revue
Yavar Kian
Recovery of non compactly supported coefficients of an elliptic equation on an infinite waveguide
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), In press
Article dans une revue
M Bellassoued, Y Kian, Eric Soccorsi
An inverse problem for the magnetic Schrödinger equation in infinite cylindrical domains
Publications of the Research Institute for Mathematical Sciences, European Mathematical Society, 2018, 54, pp.679-728
Article dans une revue
Guanghui Hu, Yavar Kian
Determination of singular time-dependent coefficients for wave equations from full and partial data
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2018, 12 (3), pp.745-772
Article dans une revue
Yavar Kian, Eric Soccorsi, Masahiro Yamamoto
On Time-Fractional Diffusion Equations with Space-Dependent Variable Order
Annales Henri Poincaré, Springer Verlag, In press, 〈10.1007/s00023-018-0734-y〉
108 résultats

Agenda